# SDR 2007UALA00578

- Difficulty date: February 26, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 43,519 hours, 6,622 cycles
- Engine: Pwa PW4090
- Engine time: 39,003 hours, 5,860 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

SMOKE COMING FROM FWD OUTFLOW VALVE AFTER ENGINE START.
